# SDR AWXA200300628

- Difficulty date: May 21, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 43,089 hours, 19,700 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D53974672000
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK A .3125 INCH CRACK WAS FOUND ON AFT CARGO COMPARTMENT FORWARD BULKHEAD PANEL ATTACH ANGLE AT UPPER LT CORNER.  MAINTENANCE REMOVED EXISTING REPAIR DOUBLER; STOP DRILLED CRACK; FABRICATED A NEW REPAIR DOUBLER; INSTALLED REPAIR PART IAW AWA ER 26-5314-00011-JS4.
